# SDR AALA20140606027

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 72,917 hours, 38,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: EDK61281
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  INSTALLED LT WING NR 4 INBD FORMER DOUBLER IAW WORK CARD 57-98-05 & EA MD80-57-035192.
